# SDR QXEA2015052000260

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 20,526 hours, 21,708 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 474001
- Part serial: MAL0172
- Condition: Malfunctioned
- Location: Nlg
- Part time: 20,526 hours, 21,708 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED FOR 15-20 SECONDS. ON APPROACH TO LAND GEAR CAME DOWN NORMALLY.  R & R NLG LOCK ACTUATOR.  REF MM TASK 32-31-51-000-801 AND 32-31-51-400-801.  PERFORMED A FUNCTIONAL CHECK OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS.   IAW MM 32-31-00-720-801.  OPS CHECKED GOOD, NO DEFECTS NOTED.  RETURNED TO SERVICE.
